# SDR ASAA0945673

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 38,233 hours, 20,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69434562
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SPLICE STRAP STA 787 794 RBL 20 WL 156 CORRODED. REMOVED CORRODED STRAP RECEIVED LOCATED DRILLED AND INSTALLED NEW SPLICE STRAP
